# SDR SWAA2024101046791

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 60,891 hours, 36,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE FELL OUT OF THE COMPARTMENT.<[01] R&R EMERGENCY ESCAPE SLIDE LATCH PER AMM 25-66-01 ON AFT ENTRY DOOR.
